# SDR DALA2025062604789

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 CORROSION OUT LIMITS,IN REF TO NRC 00250 :CORROSION ON TIE TRACKS THICKNESS MEASUREMENT WAS ACCOMPLISHED ON LH STA Y=896- 1022. CORRECTIVE ACTION: DAMAGED AREA WERE AJUSTED AND DRILLED PER DAL DWG S2922357 REV. - AND REPLACED PER B717-200 SRM 51-41-01-0G AND SRM 51-41-05-0G. (1044543)
